# SDR FDEA201904250910

- Difficulty date: April 25, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Corroded
- Location: Bs 949
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 949 X =   75.25 FOUND CORROSION. MAIN DECK FLOOR DAMAGED SEAT TRACK CARRIED OUT REPAIR BY SECTIONAL   REPLACEMENT   AS PER SRM 53-00-52-2R FIG 201 REPAIR 1 AT STATION 929 AND STATION 969 X =     75.25 .REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
